# SDR AALA202312214938

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 67,498 hours, 31,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT OVERWING EMERGENCY EXIT SIGN NOT ILLUMINATED. MAINTENEANCE REATTACHED RIGHT OVERWING EMERGENCY EXIT SIGN IAW AMM 33-51-00.
